Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Light spotting after intercourse. Cephalexin given. Am i pregnant?

I was given cephalexin (500 mg/ 2 2xs a day) for 14 days. I had 2 days of light spotting after being a week late to get my period. The spotting only happened after having sex. I have taken one at home test and it was negative. A week later I still have no period. Could I be pregnant? Also, I believe that I have developed a yeast infection from the antibiotic. Can I use an over the counter treatment if I am pregnant?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You should repeat the test after a couple of days and see. Else, you may go for the blood pregnancy test. You should not self-medicate yourself if you suspect pregnancy. Delay in the period may sometimes happen after an infection. Yet, please have a checkup with a gynecologist as the cause of post-coital spotting should be known. A papsmear may be needed. Hope you find this information helpful. Good luck.
Answered: Sat, 4 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor